# SDR CALA2025021700369

- Difficulty date: February 12, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: SR31590A01202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 0.350" APROX LENGTH COMING OUT FROM FASTENER AT LH SIDE FR35 FWD SURFACE TO THE PRESSURE BULKHEAD BELOW STR 30 LH.  ACCOMPLISH A PERMANENT REPAIR AT LH FR35 STGR30LH FRAME WEB LATEST REVISION OF ECRA 5330-07424 ON OR BEFORE 11-AUG-25 PER HOLES #A AND #B AND FRAME FLANGE HOLE #2 PER PART 3 OF THE PART 1 STEP 2 OF ECRA 5330-07424. REF. HAECO LCQ NR 292651 FOR WORK PERFORMED. ACCOMPLISHED INTERIM REPAIR IAW ECRA 5330-07424 PART 1 STEP 1. DIP REQUIRED WORK ACCOMPLISHED ABOUT EC/RA 5330-07424. NO ISSUES. OK TO CARRY CRACK OF 0.350" APROX LENGTH COMING OUT FROM TOMC-APPROVAL FROM SC1ELBYC COMMENT FASTENER AT LH SIDE FR35 FWD SURFACE TO ACCOMPLISH A PERMANENT REPAIR AT LH FR35 STGR30LH FRAME WEB HOLES #A AND #B AND FRAME FLANGE HOLE #2 PER PART 3 OF THE LATEST REVISION OF ECRA 5330-07424 ON OR BEFORE 11-AUG-25.IN REF TO ECRA  5330-07424 QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS REVIEW.
